# SDR 95ZZZX6166

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6105V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0580
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24130014
- Condition: Cracked
- Location: Rud Bar Attach
- Part time: 3,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DETERMINED THAT UPPER AND LOWER BULKHEADS NEAR RUDDER BAR ATTACH POINTS WERE CRACKED.  ALL BULKHEADS WERE REPLACED.  SUBMITTER SUGGESTS CLOSE INSPECTION OF THIS AREA DURING INSPECTION, WITH POSSIBLE REINFORCEMENT ADDED.
